Prior to Natasja being vaccinated with Gardasil, she led a very active and healthy lifestyle. Now please see what has happened to her since the Gardasil vaccine was injected into her body.
My daughter Natasja had the three shots of Gardasil in May, August and December of 2011.
After her second shot she started having severe headaches, tunnel vision and short term loss of her peripheral vision. I went to the doctor as I was concerned. Natasja developed a sore throat after her third vaccination. She could not eat and was in a lot of pain throughout her body. My daughter was very ill for 14 days.
Natasja’s pains did not diminish throughout 2012 and the level of her pain increased. This continued and there did not appear to be any respite. As we continued into the early part of 2013 her health deteriorated. The pain was constant and she had sensory disturbances on the right side of her face and down her right arm along with blurred vision and severe headaches. Natasja was hospitalized and after a lumbar puncture was diagnosed with a neurological disorder and Borrelia, otherwise known as Lyme disease.
That was the very first diagnosis we had received. The situation did not improve throughout 2013. Things just became more frustrating as her symptoms seemed to increase all the time. Her headaches became more painful, she was nauseous, vomiting a lot of the time, having heart palpitations and finding it very difficult to concentrate. There was hardly a part of Natasja’s body that was not painful.
We were of course attending the doctor or being admitted again into hospital. She was also starting to get some physiotherapy. Her second diagnosis in March of 2013 was severe pain and benign intracranial increased pressure.
The year did not get any better. Natasja’s pains became more severe. Her knee joints would swell up (see picture) and at times she could hardly manage to get upstairs. Her stomach cramps increased and she was having serious diarrhoea. During this time we were consulting a Rheumatologist and also a hormone specialist who was concerned about Natasja’s size and height.
In August 2013, Natasja was hospitalized again as she was still having serious headaches and continued to be nauseous. This time she was diagnosed with Cephalalgia which is described as a pain in her head caused by dilation of cerebral arteries or muscle contractions or a reaction to drugs.
The headaches and feeling sick continued and was truly disrupting her life. She was still losing feeling in her left leg but as always the doctor had no idea why this was happening. This doctor wanted to try and keep a watchful eye on how she was progressing and I did mention to him about the HPV vaccine. Natasja was put on to another drug, amitriptyline 10 mg which was to be increased until she was on seven tablets a day.
She was still going to school, or trying to, but it was becoming increasingly difficult for her to do so. The school was very good in that they provided a bed for her to have a rest if she needed to. Eventually they allowed our daughter to go for a few hours per day and to attend in classes that would not be too difficult for her.
Then in October 2013, Natasja had to be admitted again to Frederiksberg Hospital and this time she was diagnosed as having POTS (Postural Orthostatic Tachycardia Syndrome). This condition is an abnormality of the functioning of the autonomic (involuntary) nervous system. Some of the medications she is on do not appear to be helping and they will be reviewing these and making changes as and when they think it is right to do so.
Natasja has lost of a lot of weight and her body is bloated as if there is a lot of fluid retention. Her legs are particularly vulnerable to this swelling.
Things do not improve as we go into 2014. To allow our daughter to sleep we had to call the emergency medical service who gave her a morphine tablet. In January, she was re-admitted to hospital, yet again.
This is a list of the symptoms she has experienced since being vaccinated.
List of Symptoms:
- Severe headache, high pressure in her head;
- Visual disturbances;
- Dizziness and confusion, difficulty concentrating;
- Unexplained rashes;
- Cannot cope with questions; difficulty in making decisions;
- Sweating and freezing at the same time; cold fingers and legs; trembling hands;
- Chest pains and palpitations; feeling pressure in her chest; heartburn;
- Nauseous almost all of the time; frequent v omitting;
- Muscular, stomach, leg pains;
- Bloated body and swollen legs, difficulty in walking;
- Tension and pain in neck and back;
- Swollen tonsils, swollen lymph nodes;
- Mouth ulcers, dry mouth;
- Fatigue, feeling faint;
- High pulse; heart throbbing.
A link is also provided here to the diary I kept of all the events which have taken place since Natasja was vaccinated way back in 2011: Read the diary of symptoms and medical visits kept by Anja, mother of Natasja 
Update since Natasja was released from hospital
Natasja is now home. They could not find the reason for her symptoms. They have only tried psychiatric treatment and she’s been promised a ski trip with the hospital on the 5th April 2014 to France so she can mix socially with others and try physical exercise.
She has her ups and downs, with pain worst in her knees, stomach and head. She has started home schooling run by the school. She also started handicap riding but had so much pain after two days that she had to stay in bed for a further two days afterwards. She has had a conversation with a psychiatrist at the hospital and they think it would be good for her to continue with this so we shall see what comes out of it. They say that the reason for her headaches and pain is psychiatric.
I feel that the medicine she gets for her POTS has started to work well, she is not so often dizzy any more, just a little sometimes when everything goes black and she has to immediately lie down on the floor.
How can someone who once was so healthy suddenly develop all these illnesses and symptoms? My greatest wish is that someone out there would help my daughter to recover, to be free of pain and to become the once healthy, happy and very active young woman she once was.
All I want is for my daughter to recover and become her old self again. That surely is not too much to ask.
Read the full article here: http://sanevax.org/gardasil-simply-want-healthy-daughter-back/ 
by Louise Kuo Habakus and Mary Holland J.D.
FREE Shipping Available!
More Info